Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the side effects of stopping Coumadin ?

I m getting ready to stop using Coumadin. should I just stop it cold turkey or slowly taper it off. Currently on 5 MG ? also any side effects ?
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello There..
Welcome to healthcare magic forum..
It is always advisable to consult your doctor before stopping coumadin. You need to measure your INR level and based on that dose can adjusted and finally stopped..
Hope this helps..
Take care..
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor